# SDR ASOA20150705034C

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 34,855 hours, 26,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE NR 2 AFT RA ANTENNA HAD 4 NUTPLATES CORRODED ALSO FOUND ANTENNA SUPPORT PLATE TO BE CORRODED AND CRACKS AROUND FASTENER HOLES. MAINTENANCE REPAIRED DAMAGED SKIN LOCATION BY REMOVING DAMAGED SKIN AND FABRICATING AND INSTALLING REPAIR DOUBLER IAW ETD 2015-145-063091A AND EA 3440-01052.
